# SDR AALA201811029011

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 14,200 hours, 6,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR HAD A LOOSE STRAP AT THE BOTTOM OF CLOSED DOOR.  MAINTENANCE REMOVED DEBRIS FROM BOTTOM OF R3 DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
